MAUDE Adverse Event Report: Vascular Solutions LLC VSI Micro-Introducer Kits 5FST,40cm,Nit/SS,7SM; WIRE, GUIDE, CATHETER

Vascular Solutions LLC VSI Micro-Introducer Kits 5FST,40cm,Nit/SS,7SM; WIRE, GUIDE, CATHETER
Catalog Number 7271V
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction

Brand Name
VSI Micro-Introducer Kits 5FST,40cm,Nit/SS,7SM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
Vascular Solutions LLC
minneapolis MN
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50022590
Report Number9680794-2026-00539
Device Sequence Number15836500
Product Code DQX
UDI-Device Identifier10841156102951
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K021990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number7271V
Device Lot Number73B2601017
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown